Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF
Book Information:

Author: Goro Shimura
Title: Abelian varieties with complex multiplication and modular functions
Additional book information: Princeton Univ. Press, Princeton, NJ, 1998, xiv + 217 pp., ISBN 0-691-01656-9, $55.00

References [Enhancements On Off] (What's this?)

  • 1. Goro Shimura and Yutaka Taniyama, Complex multiplication of abelian varieties and its applications to number theory, Publications of the Mathematical Society of Japan, vol. 6, The Mathematical Society of Japan, Tokyo, 1961. MR 0125113

Review Information:

Reviewer: A. P. Ogg
Affiliation: University of California, Berkeley
Journal: Bull. Amer. Math. Soc. 36 (1999), 405-408
Published electronically: April 27, 1999
Review copyright: © Copyright 1999 American Mathematical Society